Edge-isoperimetric inequalities .1. Information-theoretical methods

Ahlswede R, Cai N (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(4): 355-372.

Journal Article | Published | English

No fulltext has been uploaded

Author
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N. Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS. 1997;18(4):355-372.
Ahlswede, R., & Cai, N. (1997). Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS, 18(4), 355-372.
Ahlswede, R., and Cai, N. (1997). Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS 18, 355-372.
Ahlswede, R., & Cai, N., 1997. Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS, 18(4), p 355-372.
R. Ahlswede and N. Cai, “Edge-isoperimetric inequalities .1. Information-theoretical methods”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 18, 1997, pp. 355-372.
Ahlswede, R., Cai, N.: Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS. 18, 355-372 (1997).
Ahlswede, Rudolf, and Cai, N. “Edge-isoperimetric inequalities .1. Information-theoretical methods”. EUROPEAN JOURNAL OF COMBINATORICS 18.4 (1997): 355-372.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar